# SDR VNAA2013031800016

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 21,142 hours, 21,567 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: N8131042
- Part serial: 7812
- Condition: Damaged
- Location: Elt System
- Part time: 21,142 hours, 21,567 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE LIGHTNING STRIKE IN FLIGHT AND THAT ADC 2 (AIR DATA COMPUTER) SEEMED TO BE INOPERATIVE AS A RESULT.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK ON ADC’S.  NO DEFECTS FOUND.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REMOVED AND REPLACED ELT (EMERGENCY LOCATOR TRANSMITTER) ANTENNA DUE TO EVIDENCE OF LIGHTNING STRIKE AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
